Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Timofeev, Eugeniy Aleksandrovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 30

Number of views:
This page:1615
Abstract pages:5413
Full texts:1948
References:637
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person18717
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202607
http://orcid.org/0000-0002-3094-4390

Publications in Math-Net.Ru
2020
1. E. A. Timofeev, “On a segment partition for entropy estimation”, Model. Anal. Inform. Sist., 27:1 (2020),  40–47  mathnet
2019
2. E. A. Timofeev, “Existence of an unbiased consistent entropy estimator for the special Bernoulli measure”, Model. Anal. Inform. Sist., 26:2 (2019),  267–278  mathnet
2017
3. E. A. Timofeev, “Existence of an unbiased entropy estimator for the special Bernoulli measure”, Model. Anal. Inform. Sist., 24:5 (2017),  521–536  mathnet  elib
4. E. A. Timofeev, “The expansion of self-similar functions in the Faber–Schauder system”, Model. Anal. Inform. Sist., 24:4 (2017),  508–515  mathnet  elib
2016
5. E. A. Timofeev, “Polylogarithms and the asymptotic formula for the moments of Lebesgue’s singular function”, Model. Anal. Inform. Sist., 23:5 (2016),  595–602  mathnet  mathscinet  elib; Automatic Control and Computer Sciences, 51:7 (2017), 634–638
6. E. A. Timofeev, “Asymptotic formula for the moments of Bernoulli convolutions”, Model. Anal. Inform. Sist., 23:2 (2016),  185–194  mathnet  mathscinet  elib
7. E. A. Timofeev, “Asymptotic formula for the moments of Takagi function”, Model. Anal. Inform. Sist., 23:1 (2016),  5–11  mathnet  mathscinet  elib
2015
8. E. A. Timofeev, “Asymptotic formula for the moments of Lebesgue’s singular function”, Model. Anal. Inform. Sist., 22:5 (2015),  723–730  mathnet  mathscinet  elib
2013
9. E. A. Timofeev, “Selection of a metric for the nearest neighbor entropy estimators”, Fundam. Prikl. Mat., 18:2 (2013),  209–227  mathnet  mathscinet; J. Math. Sci., 203:6 (2014), 892–906  scopus
10. E. A. Timofeev, “Algorithm for Efficient Entropy Estimation”, Model. Anal. Inform. Sist., 20:2 (2013),  178–185  mathnet
11. E. A. Timofeev, “Unbiased Entropy Estimator for Binary Sequences”, Model. Anal. Inform. Sist., 20:1 (2013),  107–115  mathnet
2012
12. E. A. Timofeev, “Balls in sequence spaces”, Model. Anal. Inform. Sist., 19:2 (2012),  109–114  mathnet
2010
13. E. A. Timofeev, “Bias of the nonpametric entropy estimator for Markov measures”, Zap. Nauchn. Sem. POMI, 384 (2010),  267–290  mathnet; J. Math. Sci. (N. Y.), 176:2 (2011), 255–269  scopus
2009
14. E. A. Timofeev, “On asymptotics of the entropy estimator bias for Bernoulli measures”, Model. Anal. Inform. Sist., 16:4 (2009),  96–108  mathnet
15. E. A. Timofeev, “On asymptotics of the entropy estimator variance for symmetric Bernoulli measures”, Model. Anal. Inform. Sist., 16:3 (2009),  85–95  mathnet
2005
16. E. A. Timofeev, “Invariants of measures admiting statistical estimates”, Algebra i Analiz, 17:3 (2005),  204–236  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 17:3 (2006), 527–551
17. E. A. Timofeev, “A Consistent Estimator of the Entropy of Measures and Dynamical Systems”, Mat. Zametki, 77:6 (2005),  903–916  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 831–842  isi  scopus
2002
18. V. V. Maiorov, E. A. Timofeev, “Statistical Estimation of Generalized Dimensions”, Mat. Zametki, 71:5 (2002),  697–712  mathnet  mathscinet  zmath; Math. Notes, 71:5 (2002), 634–648  isi  scopus
1999
19. V. V. Maiorov, E. A. Timofeev, “A consistent estimate for the dimension of manifolds and self-similar fractals”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999),  1721–1729  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:10 (1999), 1651–1659
1997
20. E. A. Timofeev, “Modeling of a Neuron which Transmits Information by the Density of the Impulse Flow”, Avtomat. i Telemekh., 1997, 3,  190–199  mathnet  mathscinet  zmath; Autom. Remote Control, 58:3 (1997), 484–491
21. E. A. Timofeev, “Optimal Task Scheduling between Parallel Servers”, Avtomat. i Telemekh., 1997, 2,  130–139  mathnet  mathscinet  zmath; Autom. Remote Control, 58:2 (1997), 259–266
1995
22. E. A. Timofeev, “Optimization of mean queue lengths in a queueing system with branching flows of secondary demands”, Avtomat. i Telemekh., 1995, 3,  60–67  mathnet  mathscinet  zmath; Autom. Remote Control, 56:3 (1995), 357–362
1991
23. E. A. Timofeev, “A probabilistic shared queueing discipline and the polyhedron of mean expectation times in the system $GI/G_n/1$”, Avtomat. i Telemekh., 1991, 10,  121–125  mathnet  mathscinet  zmath; Autom. Remote Control, 52:10 (1991), 1427–1430
24. E. A. Timofeev, “Optimal choice of mean waiting times in the system $GI|M_n|1$”, Avtomat. i Telemekh., 1991, 6,  77–83  mathnet  mathscinet  zmath; Autom. Remote Control, 52:6 (1991), 808–813
1989
25. E. A. Timofeev, “Optimizing functions of queue in time in $GI_n/M/1$ queueing systems”, Avtomat. i Telemekh., 1989, 11,  100–109  mathnet  mathscinet  zmath; Autom. Remote Control, 50:11 (1989), 1540–1548
1988
26. E. A. Timofeev, “Calculation of the Expected Value of the Length of a Random Minimal Tree”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  383–387  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 361–365  isi
1985
27. Yu. A. Mamatov, E. A. Timofeev, “Queueing systems with probabilistic priorities”, Avtomat. i Telemekh., 1985, 9,  159–162  mathnet  mathscinet  zmath
1984
28. E. A. Timofeev, “Random minimal trees”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  134–141  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 134–141  isi
1977
29. E. A. Timofeev, “On the construction of an edgewise $m$-connected skeletal subgraph with minimum length of a maximal edge”, Dokl. Akad. Nauk SSSR, 233:6 (1977),  1053–1055  mathnet  mathscinet  zmath
30. G. N. Kopylov, E. A. Timofeev, “Centers and radii of graphs”, Uspekhi Mat. Nauk, 32:6(198) (1977),  226  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021